# SDR UIEA2024112401111

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,041 hours, 23,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1480 BETWEEN STGR 27R / 29R WITH CORROSION (BULK CARGO COMPARTMENT AREA)( FRAME N/P 146T1519-3 WAS MANUFACTURED IN ACCORDANCE SMAL AUTHORIZATION BY BOEING MESSAGE CMA-TLS-24-0222-01B (MXA ENGINEERING TASK CARD M6753499 ISSUED DATE NOVEMBER 19, 2024). THE FRAME WAS REPLACED IAW SRM 51-40-02-0G-0 REV 126 15AUG24 AND SRM 51-10-02-0G-0 REV 126 15AUG24. NO FURTHER DEFECTS NOTED )
